# SDR USAA951006

- Difficulty date: September 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11276
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CLT - FL 1112 - DURING TAKEOFF GROUND ROLL, CREW NOTED SMELL OF BURNING RUBBER.  CREW LEFT GEAR DOWN, SMELL DID NOT DISSIPATE.  CREW DECLARED AN EMERGENCY, DUMPED CABIN AIR, AND RETURNED TO CLT.  FLIGHT LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE RAN BOTH ENGINES AND BOTH PACKS.  CABIN WAS PRESSURIZED TO APPROXIMATELY FOUR PSI.  SMELL COULD NOT BE DUPLICATED.  AIRCRAFT RELEASED FOR SERVICE.  (M)
